MAUDE Adverse Event Report: INVIVO CORPORATION PHILIPS EXPRESSION INFORMATION PORTAL (IP5); PHYSIOLOGICAL PATIENT MONITOR

INVIVO CORPORATION PHILIPS EXPRESSION INFORMATION PORTAL (IP5); PHYSIOLOGICAL PATIENT MONITOR
Model Number 865471
Health Effect - Clinical Code No Patient Involvement (2645)
Type of Reportable Event Malfunction
Additional Manufacturer Narrative
A follow-up report will be submitted once the investigation is complete.
 
Event or Problem Description
The customer claimed that the device lost audio sound.There was no patient involved.
 
Additional Manufacturer Narrative
H10: the customer was shipped a 453564304191 (assy,open frame computer,19in,refurb.) in order to resolve the issue.A good faith effort was made to obtain additional information regarding customer resolution associated with this complaint, but attempts have been unsuccessful.If additional information is later obtained, the complaint will be reopened.Submission of a report does not constitute an admission that medical personnel, user facility, importer, distributor, manufacturer, or product caused or contributed to the event.

Brand Name
PHILIPS EXPRESSION INFORMATION PORTAL (IP5)
Common Device Name
PHYSIOLOGICAL PATIENT MONITOR
Manufacturer (Section D)
INVIVO CORPORATION
12151 research parkway
suite 200
orlando FL 32826
MDR Report Key9995493
Report Number1051786-2020-00024
Device Sequence Number2785149
Product Code MWI
UDI-Device Identifier00884838031890
UDI-Public(01)00884838031890
Combination Product (Y/N)N
Initial Reporter StateWV
Initial Reporter CountryUS
PMA/510(K) Number
K121424
Number of Events Summarized1
Summary Report (Y/N)N
Reporter Type Manufacturer
Report Source health professional,user faci
Initial Reporter Occupation Biomedical Engineer
Type of Report Initial,Followup
Report Date (Section B) 04/21/2020
1 Device was Involved in the Event
1 Patient was Involved in the Event
Is this an Adverse Event Report? No
Is this a Product Problem Report? Yes
Operator of Device Health Professional
Device Model Number865471
Device Catalogue Number865471
Was Device Available for Evaluation? Yes
Was the Report Sent to FDA? No
Initial Date Received by Manufacturer 04/21/2020
Supplement Date Received by Manufacturer04/21/2020
Initial Report FDA Received Date04/24/2020
Supplement Report FDA Received Date05/28/2020
Is This a Single-Use Device that was
Reprocessed and Reused on a Patient? (Y/N)
No
Patient Sequence Number1